# SDR 97ZZZX3611

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 222375060115
- Condition: Defective
- Location: Dc System
- Part time: 834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR LIGHT WOULD NOT GO OUT.  REGULATOR DEFECTIVE.
